# SDR AU960085

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 62368
- Condition: Cracked
- Location: Main Frame Sys
- Component: DOORPOST
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH LOWER FORWARD DOORPOST BULKHEAD CRACKED FROM BEND RELIEF NOTCH- FOUND DURING INSPECTION IAW AD/C180/74 AMDT1 AND CESSNA SEB95-19
